MathSciNet Relay Station
MathSciNet bibliographic data
MR349106 (50 #1600) 73.35
Knightly, George H.; Sather, D. Nonlinear buckled states of rectangular plates. Arch. Rational Mech. Anal. 54 (1974), 356–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement